# SDR SIMA20160511009

- Difficulty date: May 11, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,616 hours, 24,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525519001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME 65, RIB IS CORRODED JUST ABOVE CARGO DOOR SILL.  R & R FLOORBEAM IAW SRM 51-40-02.
